# SDR AALA201909229011

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 78,716 hours, 26,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 04128R4168
- Condition: Cracked
- Location: Cockpit
- Part time: 1,714 hours, 405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK FIRST OFFICERS #1 WINDSHIELD IS CRACKED. REPLACED WINDSHIELD PER AMM 56-11-01.
